Functiones et Approximatio Commentarii Mathematici

On $q$-analogues of multiple zeta values

Johannes Singer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a $q$-analogue of multiple zeta values that was proposed by Zudilin and is closely related to that of Schlesinger. We explore the double $q$-shuffle structure and provide an Euler decomposition formula. Furthermore we compare our results with the classical multiple zeta values and the $q$-models of Ohno-Okuda-Zudilin and Bradley.

Article information

Source
Funct. Approx. Comment. Math., Volume 53, Number 1 (2015), 135-165.

Dates
First available in Project Euclid: 28 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.facm/1443444854

Digital Object Identifier
doi:10.7169/facm/2015.53.1.8

Mathematical Reviews number (MathSciNet)
MR3402775

Zentralblatt MATH identifier
06862321

Subjects
Primary: 11M32: Multiple Dirichlet series and zeta functions and multizeta values

Keywords
multiple zeta values $q$-analogues double shuffle relation Euler decomposition formula

Citation

Singer, Johannes. On $q$-analogues of multiple zeta values. Funct. Approx. Comment. Math. 53 (2015), no. 1, 135--165. doi:10.7169/facm/2015.53.1.8. https://projecteuclid.org/euclid.facm/1443444854


Export citation

References

  • D. Bradley, A $q$-analog of Euler's decomposition formula for the double zeta function, Int. J. Math. Math. Sci. 21 (2005), 3453–3458.
  • D. Bradley, Multiple q-zeta values, J. Algebra (2005), 752–798.
  • J. Castillo Medina, K. Ebrahimi-Fard, D. Manchon, Unfolding the double shuffle structure of q-multiple zeta values, Bull. Aust. Math. Soc. 91(3) (2015), 368–388.
  • J. Castillo Medina, K. Ebrahimi-Fard, D. Manchon, On Euler's decomposition formula for qMZVs, Ramanujan J. 37(2) (2015), 365–389.
  • R. Diaz, M. Paez, An Identity in Rota-Baxter Algebras, Sem. Lothar. Combin. 57(B57b) (2007).
  • K. Ebrahimi-Fard, L. Guo, Multiple zeta values and Rota–Baxter algebras, Integers 8(2) (2006).
  • L. Guo, An Introduction to Rota-Baxter Algebra, volume IV of Surveys of Modern Mathematics.
  • L. Guo, W. Keigher, Baxter algebras and shuffle products, Adv. Math (2000), 117–149.
  • L. Guo, W. Keigher, On free Baxter algebras: completions and the internal construction, Adv. Math. (2000), 101–127.
  • M. Hoffman, Multiple harmonic series, Pacific Journal of Mathematics 152(2) (1992), 275–290.
  • M. Hoffman, Quasi-shuffle products, J. Algebraic Combin. 11(1) (2000), 49–68.
  • K. Ihara, M. Kaneko, D. Zagier, Derivation and double shuffle relations for multiple zeta values, Compos. Math. 142 (2006).
  • Y. Ohno, J. Okuda, W. Zudilin, Cyclic q-MZSV sum, J. Number Theory 132(1) (2012), 144–155.
  • G.-C. Rota, D. Smith, Fluctuation theory and Baxter algebras, Instituto Nazionale di Alta Matematica IX (1972), 179–201.
  • K.-G. Schlesinger, Some remarks on q-deformed multiple polylogarithms, arXiv:math/0111022, 2001.
  • J. Singer, On Bradley's $q$-MZVs and a Generalized Euler Decomposition Formula, submitted,
  • Y. Takeyama, The Algebra of a q-Analogue of Multiple Harmonic Series, SIGMA 9.
  • D. Zagier, Values of zeta functions and their applications, in First European Congress of Mathematics, volume 120, 497–512. Birkhäuser-Verlag, Basel, 1994.
  • J. Zhao, Multiple $q$-zeta functions and multiple q-polylogarithms, Ramanujan J. 14(2) (2007), 189–221.
  • W. Zudilin, Algebraic relations for multiple zeta values, Uspekhi Mat. Nauk 58, 2003.